# SDR CALA2025060605335

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 78,580 hours, 29,289 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 147A5504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING THE AFT WET AREA FLOOR SUPPORT STABILAZER TO FOM. FOUND CORROSION UNDER THE GALLEY FITTING AT STA 947 LBL52 (REF AAR NR 1000039742) REPAIRED THE AFT WET AREA FLOOR BEAM STA 947 LBL 52 IAW B737 -800 , SRM 53-70-51-2R-5 REPAIR 5 ,  THIS REPAIR IS A CATEGORY A REPAIR PERMANENT REPAIR, NO FOLLOW UP ACTION REQUIRE.  REPAIRED THE AFT WET AREA FLOOR BEAM STA 947 LBL 52 IAW B737-800 , SRM 53-70-51-2R-5 REPAIR 5, THIS REPAIR IS A CATEGORY A REPAIR PERMANENT REPAIR, NO FOLLOW UP ACTION REQUIRE
